Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Mutually aposyndetic products of chainable continua

Leland Edward Rogers

Vol. 37 (1971), No. 3, 805–812
Abstract

In this paper it is proved that the Cartesian product of two compact metric chainable continua is mutually aposyndetic if and only if each of the two factors is an arc. Also some relationships are shown between indecomposability and a strong form of non-mutual aposyndesis.

Mathematical Subject Classification
Primary: 54F20
Milestones
Received: 9 July 1970
Revised: 22 September 1970
Published: 1 June 1971
Authors
Leland Edward Rogers